The best 10 painkillers in comparison

Which are the best painkillers of 2019?

Best painkillers of 2019 (1 - 5)
painkiller comparison
Comparison winner
painkiller comparison
Comparison winner
Nurofen Express Caplets 684mg
Comparison winner
St. Joseph Safety Coated Aspirin 81mg
Comparison winner
St. Joseph Chewable Aspirin 81mg
Comparison winner
Dolormin Extra
Comparison winner
Nurofen Express Liquid Capsules 400mg
Comparison winner
Ibum Forte
Comparison winner
IbuHEXAL akut 400 mg
Comparison winner
Midol Liquid Gels
Comparison winner
Nuromol
Comparison winner
Goody's Headache Relief Shot
Image
100points
75points
75points
75points
75points
75points
75points
74points
74points
69points
Summary
Summary
  • General info (62)
  • Composition (30)
  • Effects (46)
  • General info (100)
  • Composition (5)
  • Effects (77)
  • General info (100)
  • Composition (5)
  • Effects (77)
  • General info (46)
  • Composition (18)
  • Effects (41)
  • General info (51)
  • Composition (18)
  • Effects (58)
  • General info (42)
  • Composition (18)
  • Effects (42)
  • General info (65)
  • Composition (18)
  • Effects (50)
  • General info (65)
  • Composition (24)
  • Effects (65)
  • General info (64)
  • Composition (55)
  • Effects (49)
  • General info (54)
  • Composition (91)
  • Effects (58)
Pros
Pros
  • More ibuprofen content
  • Higher daily limit
  • Not linked to severe liver damage in case of overdose
  • More aspirin content
  • Higher daily limit
  • Not linked to severe liver damage in case of overdose
  • More aspirin content
  • Lower age requirement
        • Higher daily limit
        • More paracetamol content
        • Higher daily limit
        • More paracetamol content
        • Multiple active ingredients
        • More paracetamol content
        • More caffeine content
        • Multiple active ingredients
        Cons
        Cons
        • Maximum capsules daily
        • Ibuprofen
        • Not linked to cerebral edema in case of overdose
        • Ibuprofen
        • Not linked to cerebral edema in case of overdose
        • Maximum capsules daily
        • Treats cold and flu symptoms
        • Maximum capsules daily
        • Maximum capsules daily
        • Treats cold and flu symptoms
        • Maximum capsules daily
        • Treats cold and flu symptoms
        • Ibuprofen
        • Ibuprofen
        • Minimum age requirements
        • Ibuprofen
        • Not linked to dependency
        General info
        Over-the-counter availabilityIt does not require a prescription and can be purchased easily from most pharmacists.
        Over-the-counter availabilityIt does not require a prescription and can be purchased easily from most pharmacists.
        Maximum capsules dailyThe daily limit is the maximum amount of tablets/capsules that you may take in a 24 hour period, as advised by the producer.
        Maximum capsules dailyThe daily limit is the maximum amount of tablets/capsules that you may take in a 24 hour period, as advised by the producer.348483333664
        Minimum age requirementsThis medicine is suitable for people at a younger age.
        Minimum age requirementsThis medicine is suitable for people at a younger age.12years12years12years6years12years12years12years12years18years12years
        Not linked to dependencyIt is not explicitly mentioned on the product information leaflet that this drug is linked to dependency. Therefore withdrawal symptoms should not be anticipated.
        Not linked to dependencyIt is not explicitly mentioned on the product information leaflet that this drug is linked to dependency. Therefore withdrawal symptoms should not be anticipated.
        Suitable for diabeticsThis product can be taken by diabetics without any known adverse effects.
        Suitable for diabeticsThis product can be taken by diabetics without any known adverse effects.
        Total score for "General info"
        Total score for "General info"
        Composition
        AspirinAspirin can be used as an analgesic, antipyretic and anti-inflammatory.
        AspirinAspirin can be used as an analgesic, antipyretic and anti-inflammatory.0mg81mg81mg0mg0mg0mg0mg0mg0mg0mg
        CaffeineStudies have shown that caffeine can boost the effectiveness of many analgesics, resulting in better, faster acting pain relief.
        CaffeineStudies have shown that caffeine can boost the effectiveness of many analgesics, resulting in better, faster acting pain relief.0mg0mg0mg0mg0mg0mg0mg0mg0mg65mg
        Multiple active ingredientsThe product contains more than one active ingredient. These combinations usually compliment each other and sometimes one ingredient can improve the effectiveness of the other.
        Multiple active ingredientsThe product contains more than one active ingredient. These combinations usually compliment each other and sometimes one ingredient can improve the effectiveness of the other.
        IbuprofenIbuprofen is a non-steroidal anti-inflammatory. The painkilling effects of ibuprofen take effect immediately, however the anti-inflammatory effects can take as long as a week.
        IbuprofenIbuprofen is a non-steroidal anti-inflammatory. The painkilling effects of ibuprofen take effect immediately, however the anti-inflammatory effects can take as long as a week.684mg0mg0mg400mg400mg400mg400mg200mg200mg0mg
        ParacetamolParacetamol (or acetaminophen as it is known in the US) is classified as a mild analgesic. It suppresses the feeling of pain, but does little to treat the cause.
        ParacetamolParacetamol (or acetaminophen as it is known in the US) is classified as a mild analgesic. It suppresses the feeling of pain, but does little to treat the cause.0mg0mg0mg0mg0mg0mg0mg500mg500mg1000mg
        Total score for "Composition"
        Total score for "Composition"
        Effects
        Antipyretic (fever reducing)Antipyretic medications help to lower the body temperature. This can help to make patients feel better, however it is not always recommended, as the temperature increase can be a natural defense to fight infections.
        Antipyretic (fever reducing)Antipyretic medications help to lower the body temperature. This can help to make patients feel better, however it is not always recommended, as the temperature increase can be a natural defense to fight infections.
        Not linked to cerebral edema in case of overdoseCerebral edema is an excess accumulation of fluid in parts of the brain.
        Not linked to cerebral edema in case of overdoseCerebral edema is an excess accumulation of fluid in parts of the brain.
        Not linked to severe liver damage in case of overdoseIn the case of an overdose, the drug is not considered to cause severe liver damage.
        Not linked to severe liver damage in case of overdoseIn the case of an overdose, the drug is not considered to cause severe liver damage.
        Treats cold and flu symptomsThis medicine is recommended to alleviate the range of different symptoms associated with cold and flu.
        Treats cold and flu symptomsThis medicine is recommended to alleviate the range of different symptoms associated with cold and flu.
        Targets toothachesToothache is pain in and around the teeth and jawbone, often caused by tooth decay.
        Targets toothachesToothache is pain in and around the teeth and jawbone, often caused by tooth decay.
        Total score for "Effects"
        Total score for "Effects"
        This page is currently only available in English.